# SDR SWIA200617269

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 9,197 hours, 7,967 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225027101
- Part serial: 127TF
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISENGAGES UPON APPLICATION OF FLAPS 8 DURING ARRIVALS AND IN LIGHT TURBULENCE OR PITCH CHANGES.  REPLACED ELEVATOR SERVO.  OPERATIONAL CHECKS GOOD IAW 22-16-00.
